ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Domains in complex surfaces with non-compact automorphism groups

Seshadri, Harish and Verma, Kaushal (2008) Domains in complex surfaces with non-compact automorphism groups. In: Journal of Mathematical Analysis and Applications, 337 (2). pp. 1273-1283.

[img] PDF
http___www.sciencedirect.com_science__ob=MImg&_imagekey=B6WK2-4NMWRJF-4-1&_cdi=6894&_user=512776&_pii=S0022247X07006294&_orig=search&_coverDate=01%2F15%2F2008&_sk=996629997&view=c&wchp=dGLbVzb-z.pdf - Published Version
Restricted to Registered users only

Download (200kB) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...


Let X be an arbitrary complex surface and D a domain in X that has a non-compact group of holomorphic automorphisms. A characterization of those domains D that admit a smooth, weakly pseudoconvex, finite type boundary orbit accumulation point is obtained.

Item Type: Journal Article
Publication: Journal of Mathematical Analysis and Applications
Publisher: Elsevier Science
Additional Information: Copyright of this article belongs to Elsevier Science.
Keywords: Non-compact automorphism group;Complex surface;Weakly pseudoconvex;Orbit accumulation point.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 12 Mar 2010 05:12
Last Modified: 19 Sep 2010 05:56
URI: http://eprints.iisc.ac.in/id/eprint/26126

Actions (login required)

View Item View Item